# SDR FDEA201301020003

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 80,666 hours, 33,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA37962
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ACM BAY FOUND THE ACA3796-2 TEE ANGLE CORRODED BEYOND LIMIT AT BS 585, LONGERON 47R.  R & R TEE ANGLE IAW REF 51-33-00 AND 51-35-01, VOL II.
